# SDR QXEA2018043000165

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 1,972 hours, 1,070 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN CABIN AND FLIGHT DECK,  NO VISUALLY SIGNS OF SMOKE.  ALL BLEEDS NORMAL.  RETURNED TO FIELD.   REMOVED FROM SERVICE. COMPLIED WITH FIM 21-20-00-810-802. AS A PRECAUTION,  PREFORMED ENGINE PRFORMANCE RECOVERY WASH  POST RUNS IAW MM 72-00-00,  CLEANING.  ODOR DISAPATED, NO FURTHER ODOR NOTED IN CABIN OR FLIGHT COMPARTMENT.  RETURNED TO SERVICE.
